# SDR SWIA201127431

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 28,441 hours, 40,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY LIGHT IS OUT.  (FLT 7784)  REPAIRED WIRE AT FORWARD FLOOR LEVEL EMERGENCY LIGHT.
